MAUDE Adverse Event Report: HAGENDORF SYNTHES PRODUKTIONS GMBH CANNULATED 4.0 HEXAGONAL SCREWDRIVER SFT

HAGENDORF SYNTHES PRODUKTIONS GMBH CANNULATED 4.0 HEXAGONAL SCREWDRIVER SFT
Model Number 314.23
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/07/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Complainant part is expected to be returned for manufacturer review/investigation but has yet to be received.The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that on (b)(6) 2021, the cannulated hexagonal screwdriver shaft was broken.Procedure was completed successfully without any surgical delay.This report is for one (1) cannulated 4.0mm hexagonal screwdriver shaft.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: d7a; e1.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.E4.
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.H3, h4, h6- the complaint was confirmed for the returned device.There is no indication that a design or manufacturing issue contributed to the complaint.While no definitive root cause could be determined it is possible that the device encountered unintended forces during its use.No new malfunctions were observed during this investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post-market safety surveillance activities.Based on the investigation findings, it has been determined that no corrective and/or preventative action is proposed.Device history lot = part # 314.23, synthes lot # a4fb981, supplier lot # n/a, release to warehouse date: 29-mar-1996, manufactured by: synthes brandywine.No ncrs were generated during production.Review of the device history record(s) showed that there were no issues during the manufacture of this product, and any sub-components, which would contribute to this complaint condition.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
CANNULATED 4.0 HEXAGONAL SCREWDRIVER SFT
Common Device Name
SCREWDRIVER
Manufacturer (Section D)
HAGENDORF SYNTHES PRODUKTIONS GMBH
im bifang 6
hagendorf 4614
SZ  4614
MDR Report Key12307627
Report Number2939274-2021-04599
Device Sequence Number3590326
Product Code HXX
UDI-Device Identifier10886982188700
UDI-Public(01)10886982188700
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 07/13/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number314.23
Device Catalogue Number314.23
Device Lot NumberA4FB981
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/13/2021
Initial Date Received by Manufacturer 07/13/2021
Supplement Date Received by Manufacturer09/09/2021
10/07/2021
Initial Report FDA Received Date08/11/2021
Supplement Report FDA Received Date09/09/2021
10/08/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1